# SDR CALA2017041400963

- Difficulty date: April 14, 2017
- Submitted: April 14, 2017
- Operation: Air carrier
- Aircraft: N828UA
- Make and model: Airbus A319-131
- Aircraft serial: 1031
- Aircraft time: 57,642 hours, 23,976 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: GA67299
- Condition: Faulty
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L/G SHOCK ABSORBER FAULT.  EMERGENCY DECLARED. CLEARED ITSELF DURING DESCENT AT 11000 FEET. WHILE SPEAKING TO THE PILOT IN FLIGHT HE ALSO OBSERVED THE FOLLOWING WARNINGS: AUTO FLT AP OFF AUTO FLT A/THR OFF ANTI ICE STBY PITOT L/G SHOCK ABSORBER FAULT L/G RETRACT. INSTALLED SERVICEABLE FLIGHT GROUND SENSING MECHANISM PER ECRA3220-01757 AND AMM 32-21-45-400-801. ADJUSTED DIMENSION X ON SENSORS 24GA AND 25GA WITH SHIMS AT ROD AND LEVER CLEVIS MOUNT BOLT ON FLIGHT/GROUND SENSING MECHANISM. PROX SENSOR 24GA AND 24GA INDUCTANCE CHECK FOR ON GROUND AND IN FLIGHT ARE WITHIN LIMITS AS PER DATA CHARTS REF:32-31-73-0501. OPS CHECK FOR FLIGHT SENSING AND WEIGHT ON GROUND CHECKED GOOD.
